We had no shortage of blood pressure medication recalls in 2018, with multiple companies issuing warnings over drug impurities that could cause cancer. It looks like that trend will continue in 2019 as yet another company has issued a recall of blood pressure tablets after detecting an impurity that may be cancer-causing.

This time around it’s Aurobindo Pharma USA Inc, which is recalling prescriptions of the drug Valsartan. Valsartan, you may remember, has been the subject of recalls due to such impurities in the past. The drug is sold by several manufacturers, and in July of 2018 almost a half-dozen companies were forced to recall their products due to the discovery of human carcinogens in the tablets.

The FDA explains in its bulletin that the carcinogen discovered in the tablets is NDEA (N-nitrosodiethylamine), which can be a byproduct of industrial manufacturing and has been linked to cancer in the past. The company says it has not received “any reports” that its drugs have actually caused cancer in any patients, but it’s issuing the recall to make sure that doesn’t happen in the future.

The recall covers a wide range of product SKUs, including 30-count and 90-count bottles of the drug. You can check out the full list of products along with their lot numbers on the FDA’s recall page.

The FDA offers the following update:

Aurobindo Pharma USA, Inc. is notifying its distributors and customers by phone and in writing to immediately discontinue distribution of the specific lots being recalled and to notify their sub-accounts. Aurobindo Pharma USA, Inc. is arranging for return of all recalled products to Inmar/CLS Medturn.  Instructions for returning recalled products are given in the recall letter.

In the meantime, if you happen to have a bottle of the recalled prescription on hand you can call the company’s recall line, which you can find on the bottom of the recall page. It’s also recommended that you contact your physician in order to work out a different treatment plan since your current prescription is being recalled.